# SDR SWIA200413164

- Difficulty date: March 6, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 26,786 hours, 23,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364  STR 8R IS CRACKED FROM FASTENER HOLE ON UPPER FRAME FLANGE.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED FRAME FLANGE IAW REO 601R-53-21-492 AND RII53-401.
